MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE MPJ FUSION SYSTEM; BONE PLATE, BONE SCREWS, BONE STAPLE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE MPJ FUSION SYSTEM; BONE PLATE, BONE SCREWS, BONE STAPLE
Model Number MPJ Short 5deg Valgus/5deg Dorsiflexion
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The titanium dynaforce mpj plate listed previously was used in conjunction with the implants listed below as a total construct for bone fragment osteotomy fixation and joint arthrodesis.Component implants used in entire construct: motoband cp - locking screw - 3.0mm x 12mm, catalog#: 1500-3012, lot#: 500551, expiration: 01/17/2021.Motoband cp - non-locking screw - 3.0mm x 12mm, catalog#: 15nl-3012, lot#: 500330, expiration: 10/16/2020.Motoband cp - non-locking screw - 3.0mm x 16mm, catalog#: 15nl-3016, lot#: 500454, expiration: 07/11/2020.Motoband cp - non-locking screw - 3.0mm x 16mm, catalog#: 15nl-3016, lot#: 500332, expiration: 07/16/2020.Dynaforce himax implant kit 18x14x14, catalog#: 7119-1414kt, lot#: 300096, expiration: 01/24/2021.
 
Event or Problem Description
Doctor performed an mpj fusion surgery on (b)(6) 2019.At follow-up visit, patient's surgical site exhibited poor wound healing.Revision surgery took place on (b)(6) 2019 which included debridement of the wound and removal of the hardware including plate, screws, and staple.

Brand Name
DYNAFORCE MPJ FUSION SYSTEM
Common Device Name
BONE PLATE, BONE SCREWS, BONE STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8538183
Report Number3011421599-2019-00002
Device Sequence Number361608
Product Code HRS
UDI-Device Identifier00815432026371
UDI-Public(01)00815432026371(17)201016(10)500424
Combination Product (Y/N)N
PMA/510(K) Number
K160300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model NumberMPJ Short 5deg Valgus/5deg Dorsiflexion
Device Catalogue Number7150-5018
Device Lot Number500424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;